# SDR DALA2017011700348

- Difficulty date: January 17, 2017
- Submitted: January 17, 2017
- Operation: Air carrier
- Aircraft: N946AT
- Make and model: Boeing 717-200
- Aircraft serial: 55009
- Aircraft time: 46,145 hours, 31,537 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND THAT THE EMERGENCY EXIT SIGN, THE AISLE EMERGENCY LIGHTS, THE FORWARD LAVATORY, AND THE SERVICE DOOR EMERGENCY LIGHTS WERE INOPERATIVE.  MAINTENANCE REPLACED THE BATTERY PACK AND POWER SUPPLY FOR THE NOTED LIGHTED AREAS AND THE OPERATIONAL CHECK WAS GOOD.
